Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Irregular periods, anxiety, panic attacks, nausea, nervousness, anemic. Peri-menopause symptoms?

i am 52 years old and now have less regular periods. In the past two months, I have been suffering from very bad anxiety . I have been waking up at night having panic attacks and feeling nausea . During the day, I have bouts of feeling nauseous. I have visited my doctor and he said I am a bit anaemic. I just feel very low and nervous all the time. Is this a symptom of peri-menopause?
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear customer,

Your symptoms are very likely to be related to the hormonal imbalance due to peri-menopause.
The anxiety, sweating and such panic attacks are likely to be due to the hormonal deficiency which occurs at this time.

You may consult your doctor for the hormonal replacement therap if the symptoms are severe enough.

You will be all right once you take the drugs or as the slowly your body adjusts itself to the current conditions

Thank you!
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor